# SDR QXEA2011091200811

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 827611085
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DOWN FOR C-CHECK.  RT NACELLE FIREWALL SUSPECTED CRACKED IN LOWER OTBD CORNER.  CRACK CONFIRMED ON RT OTBD HEAT SHIELD.  HEAT SHIELD REPLACED.
